# SDR CALA2016020395072

- Difficulty date: February 1, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 45,994 hours, 19,867 cycles
- Engine: Iae V2527A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Faulted
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

F CTL FLAP SYS 1 FAULT.  CYCLED CB B6 - B7, NO HELP.  REPLACED SFCC1 COMPUTER PERM 27-51-34, SYS OPERATIONS OK.  POST FLIGHT REPORT, FAULTED SFCC1.
